# SDR SCNA20201116287

- Difficulty date: October 21, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP AFT FAIRING AFT SEAL FASTENER HOLE ELONGATED.  REPAIRED FAIRING AFT SEAL FASTENER HOLE, IAW SRM 57-53-70-2R-1, 51-70-05-2R-8 57795U.
